# SDR DATA2022040800001

- Difficulty date: April 5, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N360AB
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- Aircraft time: 25,056 hours, 25,305 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Torque Tube
- Part number: SD3336088XA
- Condition: Corroded
- Location: Zone 200
- Component: Rudder, Stbros
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE SHOWS CORROSION BEYOND LIMITS. MAINTENANCE REMOVED AND REPLACED TORQUE TUBE WITH A SERVICEABLE PART.
